| Model Number |
840 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, an 840 ventilator shut down after cycling.The ventilator was not in use on a patient at the time the malfunction occurred.The service engineer (se) verified the malfunction and replaced the graphical user interface (gui) printed circuit board (pcb) and backlight inverter pcbs.The unit passed all testing and operates within the manufacturing specifications.